| Model Number |
MMT-399A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced recurring insulin flow blocked alarms on (b)(6) 2027, suggesting a possible occlusion, resulting in temporary use of insulin pen therapy until the issue was resolved.
Additional Manufacturer Narrative
E1:(b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.